Blow-up and nonexistence of sign changing solutions to the Brezis-Nirenberg problem in dimension three
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 4, p. 567-589
@article{AIHPC_2006__23_4_567_0,
     author = {Ben Ayed, Mohamed and El Mehdi, Khalil and Pacella, Filomena},
     title = {Blow-up and nonexistence of sign changing solutions to the Brezis-Nirenberg problem in dimension three},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {23},
     number = {4},
     year = {2006},
     pages = {567-589},
     doi = {10.1016/j.anihpc.2005.07.001},
     zbl = {1157.35357},
     zbl = {05060817},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2006__23_4_567_0}
}
Ben Ayed, Mohamed; El Mehdi, Khalil; Pacella, Filomena. Blow-up and nonexistence of sign changing solutions to the Brezis-Nirenberg problem in dimension three. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 4, pp. 567-589. doi : 10.1016/j.anihpc.2005.07.001. http://www.numdam.org/item/AIHPC_2006__23_4_567_0/

[1] Adimurthi , Yadava S.L., An elementary proof of the uniqueness of positive radial solutions of a quasilinear Dirichlet problem, Arch. Rational Mech. Anal. 127 (1994) 219-229. | MR 1288602 | Zbl 0806.35031

[2] Atkinson F.V., Brezis H., Peletier L.A., Solutions d'équations elliptiques avec exposant de Sobolev critique qui changent de signe, C. R. Acad. Sci. Paris, Sér. I 306 (1988) 711-714. | MR 944417 | Zbl 0696.35059

[3] Atkinson F.V., Brezis H., Peletier L.A., Nodal solutions of elliptic equations with critical Sobolev exponents, J. Differential Equations 85 (1990) 151-170. | MR 1052332 | Zbl 0702.35099

[4] Bahri A., Critical Points at Infinity in Some Variational Problems, Pitman Res. Notes Math. Ser., vol. 182, Longman Sci. Tech., Harlow, 1989. | MR 1019828 | Zbl 0676.58021

[5] Ben Ayed M., El Mehdi K., Hammami M., A nonexistence result for Yamabe type problems on thin annuli, Ann. Inst. H. Poincaré Anal. Non Linéaire 19 (2002) 715-744. | Numdam | MR 1922475 | Zbl 01801807

[6] Brezis H., Some variational problems with lack of compactness, Proc. Sympos. Pure Math. 45 (1986) 165-201. | MR 843559 | Zbl 0617.35041

[7] Brezis H., Kato T., Remarks on the Schroedinger operator with singular complex potential, J. Math. Pures Appl. 58 (1979) 137-151. | MR 539217 | Zbl 0408.35025

[8] Brezis H., Nirenberg L., Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math. 36 (1983) 437-477. | MR 709644 | Zbl 0541.35029

[9] Caffarelli L., Gidas B., Spruck J., Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math. 42 (1989) 271-297. | MR 982351 | Zbl 0702.35085

[10] Clapp M., Weth T., Multiple solutions for the Brezis-Nirenberg problem, Adv. Differential Equations 10 (2005) 463-480. | MR 2122698 | Zbl 05056156

[11] Druet O., Elliptic equations with critical Sobolev exponent in dimension 3, Ann. Inst. H. Poincaré Anal. Non Linéaire 19 (2002) 125-142. | Numdam | MR 1902741 | Zbl 1011.35060

[12] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, Grundlehren Math. Wiss., vol. 224, Springer-Verlag, Berlin, 1977. | MR 473443 | Zbl 0361.35003

[13] Li Y.Y., Prescribing scalar curvature on S n and related topics, Part I, J. Differential Equations 120 (1995) 319-410. | MR 1347349 | Zbl 0827.53039

[14] Rey O., The role of the Green's function in a nonlinear elliptic equation involving critical Sobolev exponent, J. Funct. Anal. 89 (1990) 1-52. | MR 1040954 | Zbl 0786.35059

[15] Schoen R., Variational theory for the total scalar curvature functional for Riemannian metrics and related topics, in: Topics in Calculus of Variations, Montecatini Terme, 1987, Lectures Notes in Math., vol. 1365, Springer-Verlag, Berlin, 1989, pp. 120-154. | MR 994021 | Zbl 0702.49038

[16] Schoen R., On the number of solutions of constant scalar curvature in a conformal class, in: Lawson H.B., Tenenblat K. (Eds.), Differential Geometry: A Symposium in Honor of Manfredo Do Carmo, Wiley, 1991, pp. 311-320. | MR 1173050 | Zbl 0733.53021

[17] Struwe M., Variational Methods: Applications to Nonlinear PDE & Hamiltonian Systems, Springer-Verlag, Berlin, 1990. | MR 1078018 | Zbl 0746.49010